ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
125390490 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.
Event or Problem Description
An email was received regarding primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch in which it was reported that the lipid total parental nutrition (tpn) tubing was leaking from the filter.The problem occur approximately 20 minutes through the tpn infusion.There was patient involvement, but no patient harm.